# SDR JJBA20190627025

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 34,015 hours, 22,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD LATERAL L-SHAPE LWR BRACKET CORRODED AS MARKED. REMOVED AND REPLACED BAGGAGE DOOR FWD LATERAL L-SHAPE BRACKET AT FR65.
